Orbits of families of vector fields and integrability of systems with singularities

Research output: Contribution to journalArticlepeer-review

26 Scopus citations
Original languageEnglish (US)
Pages (from-to)197-199
Number of pages3
JournalBulletin of the American Mathematical Society
Issue number1
StatePublished - Jan 1973

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics


  • Attainable sets
  • Complete integrability
  • Leafs
  • Orbits
  • Vector distributions with singularities

Cite this